# SDR UPS205102

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SDF - ON APPROACH, NOSE GEAR DID NOT ILLUMINATE DOWN AND LOCKED.  RECYCLED GEAR AND NOSE GEAR DID INDICATE DOWN AND LOCKED ON SECOND ATTEMPT.  HANDLE HARDER TO MOVE THAN NORMAL.  CHECKED OVER CENTER LINK AND LIBED LINKAGES, OPERATED GEAR SEVERAL TIMES AND CHECK TIME PER MM 32-32-00, WITHIN TIME LIMIT.
